• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Water Retention Tablets??

alexmummy07

Silver Member
#1
Re: my below post about bloating - I think it may be water retention possibly due to ovulation...and I'm sooo uncomfortable, I am considering very much for the first time getting some water balance tablets or something similar from Boots tomorrow, if it hasn't gone. I've upped my water tonight, but right now it hasn't helped, but who knows overnight - but I can't stand feeling this way over the whole of the weekend.

Does anyone know, can we have these tablets? Or are they banned on Cambridge?
x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi you should not take any form of diuretic on CD as you will lose too much potassium from your body.

CD causes natural diuresis so by increasing your water this should help.
 

alexmummy07

Silver Member
#3
Thanks for the info, I am hating feeling like this, and will take your advice and up the water even more. Not liking looking pregnant again, so just want it to go away now.
 


Similar threads